MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 40IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 NEUT 40IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121940456
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Test Result (2695)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Attorney.
 
Event or Problem Description
Ppf alleges loosening of stem and elevated metal ions after first revision.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incident(s) against the provided product/lot combination(s) since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN MAR +4 NEUT 40IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8173229
Report Number1818910-2018-78455
Device Sequence Number11259535
Product Code LPH
UDI-Device Identifier10603295014867
UDI-Public10603295014867
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K033273
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2012
Device Catalogue Number121940456
Device Lot NumberB55BT1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/22/2018
Supplement Date Received by Manufacturer01/11/2019
Initial Report FDA Received Date12/18/2018
Supplement Report FDA Received Date01/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;